# SDR AWXA200500768

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 53,420 hours, 32,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 61620468
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING CREW REPORTED DOOR L1 SLIDE/GIRT BAR LOOSE.  MAINTENANCE REPACKED L1 DOOR SLIDE GIRT BAR AND SLIDE IAW AMERICA WEST AIRLINES TASKCARD R1C25001.
